# SDR AALA202008139002

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,546 hours, 9,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WORK IN WORK CARD 2341. BOTH EMERGENCY EXIT SIGNS WERE FOUND BETWEEN THE DOORS 3, DOES NOT LIGHT UP DURING THE TEST. BATTERY PACK REPLACED ABOUT OVER DOOR PANEL AT 3L PER AMM 35-51-06-960-802.
